# SDR SWI2025F01475

- Difficulty date: July 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 1-1 GOUGED AS MARKED  (C-CHECK RO 11/01/2025)REMOVED DAMAGED LEFT WING SLAT TRACK 1-1 REF. CRJ 900 SRM 51-12-00-001-001-A01,  COMPLIED WITH WITH REO 690-57-42-1252 REV-- DATED: 2025-07-16 STEPS 1 TO 7, OPS TEST OF FLAPS/SLATS GOOD. COMPLY WITH MAJOR REPAIR (M-337) COMPLIED WITH 51-900-1002-SKY
